Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 3

 
   

Transient Analysis of a Non-Preemptive Priority Queueing System

PP: 645-654
doi:10.18576/amis/120321
Author(s)
V. S. S. Yadavalli, Diatha Krishna Sundar, Swaminathan Udayabaskaran, C. T. Dora Pravina,
Abstract
A single server queueing system is considered in which two types of customers arrive according to independent Poisson processes. Customers of type 1 are of priority nature and the other customers of type 2 are of non-priority. Type 1 customers have nonpreemptive priority over type 2 customers. Assuming that service times for both types of customers have exponential distribution with mean 1/m, we obtain explicit expressions for the transient solution for the state probability distribution. We deduce the steady-state joint distribution of the number of customers of type 1 and customers of type 2 and also obtain performance measures of the system.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved